MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAL
Medical Device Problem Codes Obstruction of Flow (2423); Patient Device Interaction Problem (4001); Priming Problem (4040)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unable to perform rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test or verify no delivery alarm or prime/fill anomaly due to completely broken reservoir tube lip.Unit had missing reservoir tube o-ring.
 
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was unknown at the time of the incident.Customer states there was also a crack on the side of the display window.Customer states that the mdt tab is missing from the pump.Customer also states that reservoir fits and locks into place when inserted into insulin pump loosened and customer states that insulin pump was not bumped or dropped.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8490410
Report Number2032227-2019-02912
Device Sequence Number1921857
Product Code OYC
UDI-Device Identifier00643169221536
UDI-Public(01)00643169221536
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAL
Device Catalogue NumberMMT-523RNAL
Device Lot NumberA000290552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2019
Initial Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient Weight63